# SDR RAIA00103004

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 6,000 hours, 4,875 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 98030692
- Condition: Failed
- Location: Ee Bay
- Part time: 5,443 hours, 4,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7628-STL- DURING TAXI OUT PILOTS RECEIVED EFIS COMPUTER WARNING, HEADINGS FLAGGED AND HEADINGS WERE OF BY 5 TO 12 DEGREES.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER IAW EMB145 MAINTENANCE MANUAL.
